# SDR AALA20100324TUL05

- Difficulty date: March 24, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 56,691 hours, 29,155 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE RIGHT SIDE OF FRAME STATION 1380, 3 INCHES ABOVE AND AFT OF CUTOUT OF PYLON.  REPAIR DOUBLER WAS INSTALLED PER EA NUMBER MD80-53-009723 DATED 3/19/2010.
